# SDR AALA202001139009

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 21,564 hours, 8,669 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 335TS08Y01
- Part serial: 3787
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 21,564 hours, 8,669 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENG 2 AGENT 1 DISCHARGE LIGHT ILLUMINATED. TROUBLESHOT SYSTEM PER TSM 26-21-00-810-817-A. CHECKED CONTINUITY AND WAS GOOD FROM ENG/APU FIRE PANEL TO BOTTLE 1 ENGINE 2 AT 4 OHMS. REMOVED AND REPLACED ENGINE/APU FIRE PANEL (1WD) IAW AMM 26-21-00-810-817-A. DISCHARGE LIGHT CHECKS NORMAL AT THIS TIME. COMPLETED OPERATIONAL TEST AMM 26-21-00-720-005-A.
